# SDR DALA2025060904370

- Difficulty date: June 7, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N419DX
- Make and model: Airbus A330-941
- Aircraft serial: 2014
- Aircraft time: 13,268 hours, 1,502 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Bent
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3419 AFT SIDE OF FRAME 60 UPPER FLANGE @ STRINGER 1R IS BENT UP WITH TOOLING MARKS. CORRECTIVE ACTION: REPAIRED PER ERA 626346-14 REV A. (1010451)
